MAUDE Adverse Event Report: BECTON DICKINSON AS LVP 20D LOW SORB; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP 20D LOW SORB; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2260-0500
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 2260-0500.Lot # 24025014.It was reported by customer that the male luer was missing and it caused 15 ml of hydromorfone medication to waste.Verbatim: rcc received a complaint via phone.Pir attached.Productcomplaint.Product #2260-0500.Lot # 24025014.Description: defective item, the male luer was missing and it caused 15 ml of hydromorfone medication to waste.No patient or hcp impact known to reporter.Physical sample is available.Facility: (b)(6) hospital.Address: (b)(6).
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
It was reported by customer that the male luer was missing and it caused 15 ml of hydromorphone medication to waste.No product or photo was returned by the customer.The customer complaint of misassembly could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model 2260-0500 lot number 24025014 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 01feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
AS LVP 20D LOW SORB
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19199083
Report Number9616066-2024-00659
Device Sequence Number7620533
Product Code FPA
UDI-Device Identifier07613203012591
UDI-Public(01)07613203012591
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2260-0500
Device Lot Number24025014
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date04/28/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown